# SDR 2007UALA02266

- Difficulty date: June 26, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 63,887 hours, 10,495 cycles
- Engine: Pwa PW4060
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: M102D2372A
- Condition: Crossed
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SPINNING NR 8 ANTISKID TRANSDUCER CAUSES THE NR 3 WHEEL BRAKE TO RELEASE, SHOULD RELEASE NR 4.  STOPPING THE NR 8 TRANSDUCER CAUSES NR 7 BRAKE TO RELEASE, SHOULD RELEASE NR 8.  FOUND WIRES TO TRANSDUCER CROSSED BETWEEN TRANSDUCER NR 7 AND NR 8.  REINSTALLED WIRES REF WDM 32-42-11.  TRANSDUCER SPIN TEST REF MM 32-42-00.  NO FAULTS ON EICAS.  TEST PASSED.  AIRCRAFT OK FOR RETURN TO SERVICE.
